# SDR DALA2016111108719

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 39,127 hours, 33,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 209
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 22 HAS ELONGATED HOLE AT BS 209.  REMOVED AND REPLACED THE SECTION SECTION OF SEAT TRACK FROM BS 200 - 327 IAW SRM 53-20-01 AND 53-40-01.
